North Carolina, 2011

Damaging Winds in North Carolina, August 29, 2011

August 29, 2011 · NWS ILM · 3 events in 1 county or zone

Thunderstorms developed along a cold front to our west and northwest during the afternoon. These thunderstorms interacted with the seabreeze and intensified as they reached Robeson and Bladen counties during the evening.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$3,000
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILM wrote it up.

Thunderstorms developed along a cold front to our west and northwest during the afternoon. These thunderstorms interacted with the seabreeze and intensified as they reached Robeson and Bladen counties during the evening. A couple of these storms did pulse to severe levels.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before the first event at Aug 29, 7:33 PM EST, 47 minutes earlier.

Area forecast discussion, Aug 29, 7:33 PM EST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
833 PM EDT MON AUG 29 2011

.SYNOPSIS...
AN UPPER-LEVEL IMPULSE AND A WEAK COLD FRONT WILL BRING THE ONLY
CHANCE FOR RAIN TONIGHT INTO TUESDAY MORNING. HIGH PRESSURE WILL
FOLLOW LATER TUESDAY AND PERSIST FOR MOST OF THE WEEK...WITH DRY
WEATHER AND NEAR NORMAL TEMPERATURES.

&&

.NEAR TERM /THROUGH TUESDAY/...
AS OF 6:55 PM MONDAY...SEA BREEZE HAS PUSHED SURFACE BOUNDARY INLAND
AND NVA IN THE WAKE OF A FEATURE RESPONSIBLE FOR CONVECTION EARLIER
OFFSHORE HAS LIMITED ACTIVITY ALONG THE COAST TO ALMOST NOTHING.
DIFFERENT STORY INLAND WHERE STRONG SHORTWAVE IS ALLOWING
CONVECTION TO ORGANIZE. FORECAST DILEMMA IS HOW FAR THIS CONVECTION
MAKES IT EAST. 1800 UTC MODELS ARE INSISTENT ON THIS HAPPENING WITH
THE SHORTWAVE AND THE FRONT PUSHING BACK TO THE SOUTHEAST. FOR THIS
REASON I HAVE ELEVATED POPS QUITE A BIT FOR THE OVERNIGHT HOURS ALL
AREAS. ALSO INCREASED CLOUD COVER AND MIN TEMPERATURES. SEVERE
THREAT SEEMS TO BE DIMINISHING WITH THE HEATING OF THE DAY BUT STILL
PLENTY OF DOWNDRAFT CAPE TO TAP IN THE NEXT COUPLE OF HOURS. WATCH
CONTINUES THROUGH 11 PM.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
AS OF 2:00 PM MONDAY...PROGRESSIVE MID LEVEL TROUGH WILL BE REPLACED BY
RIDGING WEDNESDAY ALTHOUGH THE FLOW WILL REMAIN SLIGHTLY FROM THE
NORTHWEST. AT THE SURFACE...HIGH PRESSURE WILL BUILD DOWN FROM THE
NORTHEAST THROUGH THE PERIOD. THIS WILL ALLOW COOL ALMOST FALL LIKE
TEMPERATURES TO DEVELOP ESPECIALLY THURSDAY MORNING WHERE LOWER 60S
WILL BE COMMON. REGARDING POPS CANT COMPLETELY RULE OUT ACTIVITY
WITH ENOUGH LOW LEVEL MOISTURE REMAINING TUESDAY VIA THE SEA BREEZE.
PROFILES ARE JUST TOO DRY FROM TOP TO BOTTOM WEDNESDAY. WITHOUT THE
LUXURY OF VERIFICATION FOR THE NEW AIRMASS WILL OPT FOR A BLEND OF
THE WARMER MET NUMBERS...WHICH MIGHT MAKE MORE SENSE VIA THE SLOW
NATURE OF THE COLD AIR ADVECTION AND THE COOLER MAV NUMBERS.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
AS OF 2:00 PM MONDAY...THURSDAY WILL BRING NORTHWESTERLY FLOW ALOFT
WHILE HIGH PRESSURE AT THE SURFACE RIDGES IN FROM THE NNE. BOTH WILL
PROVIDE A SOURCE FOR RELATIVELY DRY AIR SO THE DAY SHOULD STAY
RAIN-FREE DESPITE SOME WEAK SHORTWAVES RIPPLING BY NOT FAR TO OUR
NORTH. TEMPS WILL BE RIGHT NEAR CLIMO. UPPER PATTERN AMPLIFIES ON
FRIDAY AS UPPER RIDGING BUILDS OVER MS/OH VALLEYS AND A TROUGH
DEEPENS OFF THE MIDATLANTIC COAST. FLOW ALOFT VEERS TO NNW AND
SURFACE HIGH SHOWS LITTLE MOVEMENT. THE DRY AIR SOURCES WILL THUS
REMAIN UNFETTERED AND FRIDAY WILL ONCE AGAIN BE DRY AND SEASONABLE.
THE UPPER RIDGE TO OUR WEST BECOMES SUPPRESSED BY SATURDAY AS A VERY
BROAD BELT OF WESTERLIES PUSHES INTO THE NORTHERN PLAINS AND WESTERN
GREAT LAKES. EVENTUALLY THIS JET WILL DEEPEN A TROUGH OVER THE OHIO
VALLEY THAT COULD PUSH A FRONT INTO THE CAROLINAS BY THE END OF THE
PERIOD. RAIN CHANCES WILL FINALLY RETURN TO THE FORECAST ON MONDAY.

&&
.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
AS OF 00Z...CURRENT RADAR DEPICTS A CLUSTER OF SHRA/TSRA PROPAGATING
EASTWARD TOWARDS THE AREA. THOUGH THIS CONVECTION IS SLOWLY
WEAKENING...IT IS LIKELY THAT IT WILL AFFECT THE INLAND TERMINALS
THIS EVENING. THEREFORE...HAVE INCLUDED A VCTS AT KLBT/KFLO OVER THE
NEXT COUPLE OF HOURS. CONVECTION COULD CREATE BRIEF MVFR
RESTRICTIONS. ALSO...CURRENT MVFR CIG AND VSBY RESTRICTIONS AT
KMYR/KCRE. EXPECT THIS TO LAST FOR THE NEXT FEW HOURS.
OVERNIGHT...THE CHANCE FOR ISOLATED TO SCATTERED CONVECTION WILL
SPREAD ACROSS THE AREA INTO THE COASTAL SITES. GIVEN
UNCERTAINTY...HAVE OPTED TO INCLUDE ONLY VCTS ATTM.

OVERNIGHT INTO EARLY TUESDAY MORNING...A CHANCE OF SHRA/TSRA WILL
SLOWLY DIMINISH AS THE MORNING PROGRESSES. LATEST GUIDANCE AND
SOUNDINGS SUPPORT THE POSSIBILITY OF A LOW STRATUS LAYER
DEVELOPING...POSSIBLY CREATING MVFR RESTRICTIONS AT KLBT/KFLO. FOR
KILM/KCRE/KMYR...HAVE INTRODUCED A LLVL CLOUD LAYER...BUT KEPT AT
SCT FOR NOW...INTRODUCING THE POTENTIAL FOR FOG DEVELOPMENT GIVEN
LIGHT WINDS AND RESIDUAL MOISTURE. EXPECT LLVL JET TO AT INLAND
SITES TO NOT SUPPORT ANY FOG DEVELOPMENT...THOUGH CANNOT RULE OUT
ATTM. WINDS OVERNIGHT WILL BE NORTHEAST AROUND 8 KTS AT THE INLAND
SITES...AND NEAR CALM AT THE COASTAL SITES. BY DAYBREAK...EXPECT VFR
TO PREVAIL...WITH NORTHEAST WINDS SHIFTING TO THE EAST BY THE
AFTERNOON WITH WIND SPEEDS AOB 10 KTS.

EXTENDED OUTLOOK...PATCHY MORNING FOG EXPECTED WEDNESDAY AND
THURSDAY MORNINGS...WITH ISOLATED/SCATTERED SHOWERS AND
THUNDERSTORMS THURSDAY AFTERNOON THROUGH SATURDAY.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 6:50 PM MONDAY...ESSENTIALLY NO CHANGES TO COASTAL WATERS
FORECAST. STILL EXPECT A WIND SHIFT TO NORTHEAST JUST AFTER
MIDNIGHT. EXPECT CONVECTION TO FIRE AS WELL WITH STRONG MID LEVEL
DYNAMICS. GOOD CHANCE OF A SMW OR MARINE WEATHER STATEMENT TO BE
ISSUED AS EARLIER CONVECTION HAS BEEN LADEN WITH STRONG OUTFLOW
BOUNDARIES.

SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
AS OF 2:00 PM MONDAY...NORTHEASTERLY FLOW THROUGH THE PERIOD AS HIGH
PRESSURE BUILDS IN. WIND FIELDS THROUGH 850MB SHOW AT LEAST THREE
DISTINCT SURGES MOVING ACROSS. ONE TUESDAY...ONE WEDNESDAY AFTERNOON
AND ONE THURSDAY MORNING. ALWAYS TOUGH TO TIME THESE EXACTLY BUT I
DO HAVE THE WINDS ON THE HIGHER END OF THE 10-15 KNOT RANGE
CORRESPONDING TO EACH OF THESE PERIODS. SWAN SEAS ARE 2-4 FEET WITH
MOSTLY WIND WAVES. A VERY SUBTLE SWELL COMPONENT DOES DEVELOP LATE
IN THE PERIOD.

LONG TERM /THURSDAY THROUGH SATURDAY/...
AS OF 2:00 PM MONDAY...WIND WILL BE OUT OF THE NORTHEAST ON THURSDAY AS
HIGH PRESSURE SITS CENTERED OVER THE NEW ENGLAND STATES WHILE A
RIDGE AXIS EXTENDS DOWN INTO THE CAROLINAS. SEAS WILL AVERAGE 2 TO 4
FT AND BE COMPRISED OF BOTH A 6 SECOND NE WIND WAVE AND AN 8 SEC
EASTERLY 8 SEC WAVE. ATMOSPHERIC CHANGES FRIDAY AND SATURDAY WILL BE
MINOR AND CONFINED TO THE UPPER LEVELS...WITH LITTLE CHANGES NOTED
AFFECTING THE SURFACE PRESSURE PATTERN AND THUS THE WINDS. WIND AND
SEAS FORECAST WILL REMAIN RELATIVELY STEADY. THERE COULD BE SOME
VEERING ON SATURDAY AS THE SURFACE HIGH WEAKENS.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

SYNOPSIS...SHK
NEAR TERM...SHK
SHORT TERM...SHK
LONG TERM...MBB
AVIATION...SGL
Hazardous weather outlook, Aug 29, 3:22 PM EST, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
422 PM EDT MON AUG 29 2011

AMZ250-252-254-256-302030-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
422 PM EDT MON AUG 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT.

A FEW STORMS COULD MOVE OFF THE COAST FROM THE MAINLAND AND
BRIEFLY PRODUCE 30 KT OR GREATER WIND GUSTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-302030-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
422 PM EDT MON AUG 29 2011

...SEVERE THUNDERSTORM WATCH 817 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THE MAIN THREAT WILL BE FROM DAMAGING WIND GUSTS WITH A SECONDARY
AFFECT FROM HAIL 1 INCH OR GREATER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DCH

In the hours before

Special weather statement, Aug 29, 3:48 PM EST, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
448 PM EDT MON AUG 29 2011

SCZ032-033-039-053-292115-
FLORENCE-INLAND HORRY-MARION-WILLIAMSBURG-
448 PM EDT MON AUG 29 2011

...A STRONG THUNDERSTORM WILL MOVE ACROSS HORRY...WILLIAMSBURG...
FLORENCE AND MARION COUNTIES THROUGH 515 PM EDT...

AT 448 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
STUCKEY...OR ABOUT 18 MILES SOUTHEAST OF LAKE CITY...MOVING NORTHEAST
AT 20 MPH.

SOME LOCATIONS IMPACTED INCLUDE BRITTON NECK...GRESHAM...HEMINGWAY...
HENRY...INDIANTOWN...JOHNSONVILLE...KINGSBURG...OUTLAND...POSTON AND
STUCKEY.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
MONDAY EVENING FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH
CAROLINA.

&&

LAT...LON 3374 7962 3405 7940 3393 7917 3377 7931
      3378 7933 3374 7936 3369 7941 3366 7942
      3364 7944
TIME...MOT...LOC 2048Z 214DEG 18KT 3377 7946

BACON
Special weather statement, Aug 29, 4:15 PM EST, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
515 PM EDT MON AUG 29 2011

NCZ099-109-292215-
COLUMBUS-INLAND BRUNSWICK-
515 PM EDT MON AUG 29 2011

...A STRONG THUNDERSTORM WILL MOVE ACROSS BRUNSWICK AND COLUMBUS
COUNTIES THROUGH 615 PM EDT...

AT 515 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES EAST OF MAKATOKA...OR ABOUT 14 MILES SOUTHWEST OF LELAND...
MOVING NORTHWEST AT 5 MPH.

SOME LOCATIONS IMPACTED INCLUDE MAKATOKA.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
MONDAY EVENING FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH
CAROLINA.

&&

LAT...LON 3414 7853 3433 7834 3419 7809 3403 7819
TIME...MOT...LOC 2115Z 117DEG 6KT 3415 7823

BACON
Local storm report, Aug 29, 5:12 PM EST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
612 PM EDT MON AUG 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND DMG     5 WNW GRESHAM           33.94N  79.50W
08/29/2011                   FLORENCE           SC   911 CALL CENTER

            TREE DOWN NEAR INTERSECTION OF OLD RIVER ROAD AND
            MCWHITE CIRCLE. TIME OF EVENT ESTIMATED BY RADAR.

&&

EVENT NUMBER ILM1100532

LACORTE
Local storm report, Aug 29, 5:14 PM EST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
614 PM EDT MON AUG 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND DMG     5 SE PAMPLICO           33.95N  79.50W
08/29/2011                   FLORENCE           SC   911 CALL CENTER

            TREE DOWN ON THOMAS LANE NEAR OLD RIVER ROAD. TIME OF
            EVENT ESTIMATED BY RADAR.

&&

EVENT NUMBER ILM1100533

LACORTE
Local storm report, Aug 29, 5:25 PM EST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
625 PM EDT MON AUG 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     3 SE LAKE CITY          33.84N  79.71W
08/29/2011                   FLORENCE           SC   911 CALL CENTER

            TREE DOWN ON JOHNSONVILLE HWY NEAR MCCLAM ROAD. TIME OF
            EVENT ESTIMATED BY RADAR.

&&

EVENT NUMBER ILM1100534

LACORTE
Special weather statement, Aug 29, 6:56 PM EST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
756 PM EDT MON AUG 29 2011

SCZ017-300100-
MARLBORO-
756 PM EDT MON AUG 29 2011

...A STRONG THUNDERSTORM WILL MOVE ACROSS MARLBORO COUNTY THROUGH 900
PM EDT...

AT 756 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTH OF WALLACE...OR ABOUT OVER CHERAW...MOVING EAST AT 15 MPH.

SOME LOCATIONS IMPACTED INCLUDE BENNETTSVILLE...CHAVISTOWN...CLIO...
DUNBAR...MCCOLL...WALLACE...BLENHEIM AND TATUM.

HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
MONDAY EVENING FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH
CAROLINA.

&&

LAT...LON 3480 7967 3463 7946 3460 7946 3441 7957
      3446 7975 3447 7973 3449 7972 3452 7976
      3449 7979 3451 7983 3460 7981 3462 7978
      3465 7982 3468 7986 3475 7990 3477 7994
      3481 7993
TIME...MOT...LOC 2356Z 277DEG 15KT 3463 7987

BACON

The radar

The Raleigh/Durham radar (KRAX), 97 km away, was scanning. The volume nearest the first event began at 01:17 UTC.

Open the radar archive at this moment

Event by event

3 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Robeson

When
August 29, 8:20 PM EST to 8:21 PM EST
Where
Robeson County, 0.51 mi ENE of Parkton
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.903, -79.012

A tree was reported down on David Parnell Street. The time was estimated based on radar data.

Thunderstorm Wind, Robeson

When
August 29, 8:50 PM EST to 8:51 PM EST
Where
Robeson County, 0.28 mi WSW of Lumberton
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.618, -79.004

A tree was reported down on Highway 72. The time was estimated based on radar data.

Thunderstorm Wind, Robeson

When
August 29, 10:05 PM EST to 10:06 PM EST
Where
Robeson County, 14.46 mi E of Smiths
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
34.611, -78.600

A tree was reported down on Mercer Mill Road.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Carolina in 2011Every state in 2011This day in weather historyWarnings in North Carolina, August 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 342561, 342562, 342563.